# SDR ASAA2013071695621

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-800
- Aircraft serial: 30824
- Aircraft time: 33,138 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Overwing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING ESC GROUND ILLUMINATION LIGHT INOPERATIVE.  ACFT GROUNDED. R & R POWER SUPPLY REF MM 33-51-06-960-806.  OPS NORMAL.
